# SDR 2001UALA00868

- Difficulty date: May 29, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 40,870 hours, 21,697 cycles
- Engine: Ge CFM56*
- Engine time: 35,735 hours, 22,156 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO NR 2 ENGINE THROTTLE STUCK.  *S/D*  THE S650 THRUST REVERSER SWITCH WAS FOUND HANGING ON THE LEFT HAND SIDE OF THE PEDESTAL WITH NO ATTACHING HARDWARE.  THE ENGINE THROTTLE BOX WAS ALSO REPLACED AS A PRECAUTION.
